Skip to content
My WebMD Sign In, Sign Up
New symptom
avatar
sarahhhh posted:
I am a 23 year old female. I have had daily headaches and migraines ever since I can remember. I have been seeing a neurologists for about a year now but I dont have any health insurance so I can only do alittle at time.I have had a CT scan MRI and have been on alot of diffrent medications and nothing has helped them go away or explain why I get them. But recently I got a new symptom, 2 times in the last 5 months this werid thing has happen to me. I get this blurred spot in my vision on my right side ( when I cover one eye one at a time its in both eyes) than its 2 areas one on top and one on bottom. As more time gos by it gets worse and worse. By the time its almost over I can hardly see on my whole right side. I can see but its blurry and kind of moving?! It lasts 30minutes, than its just gone like nothing even happen! I called my neurologists and he wants to me to do an EKG what ever that is and if I can even afford it!! Also I have been getting bouts of dizziness, at the same time my hands wont stop shaking and I get the feeling like im going to pass out but I never do!

I was just wondering if theres anyone out there that has any advice they can throw my way or can explain any of this? I just dont want to give up trying to figure out whats causing all this because it seems like all my doctors have!
Reply
 
avatar
sarahhhh responded:
I forgot to say that I get a really bad headache after the blurred vision is over!
 
avatar
carpetcrawler5 responded:
It all sounds like normal migraines and yours start with aura. Try drinikng coffee right away the next time it starts.

What all meds have you tried? Sometimes they never find any reason for the migs, especially if they run in the family.

Go to your county hospital urgent care, if you don't have insurance. They legally have to treat you there.
 
avatar
allie_bf responded:
It sounds like a migraine aura. I lose my central vision in my right eye as an aura; it flipped me out the first few times it happened (since it was a new change after 10 years of having migraines without it,) now I just expect it. If your vision loss starts lasting longer, or certainly if it persists beyond the end of your migraine, it would be more cause for worry.


Helpful Tips

Migranes
I have found that taking 2 excedrine migrane and two benedryl helps with most of mine better that perscription pain pills More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center